# SDR MWEA97232

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shear Clip
- Part number: 4911499
- Condition: Cracked
- Location: Ws 164
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP CRACKED INSIDE RT WING AT STA 164, BETWEEN STRINGER 15, 16.  MAINTENANCE INSTALLED A NEW CLIP IAW SRM 51-30-2.
